| Catalog Number |
195-000 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are still pending.A supplemental report will be submitted upon completion or upon receipt of additional information.
Event or Problem Description
The customer reported a false positive result with the binaxnow covid-19 ag test performed on (b)(6) 2024.The customer tested a patient with more than two (2) other antigen tests (brands and dates tested unknown), all of which returned a negative result.No additional patient information, including treatment and outcome, was provided.
Additional Manufacturer Narrative
B5 - describe event or problem: summary updated as new information was provided.The results of the investigation are still pending.A supplemental report will be submitted upon completion or upon receipt of additional information.
Event or Problem Description
The customer reported three (3) false positive results with the binaxnow covid-19 ag test performed on various dates with the same patient.This report is for test one (1) of three (3).The customer reported a false positive result with the binaxnow covid-19 ag test performed on (b)(6) 2024.A pcr test was sent to an outside lab (date unknown) where the result was negative.No additional patient information, including treatment and outcome, was provided.
Additional Manufacturer Narrative
Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 869108y with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-000 / lot 869108y and device part number 195-430wjr / lot 869108.The lot met the required release specifications.A review of the complaints reported as false positive patient results (confirmed and unconfirmed, conflicting results) related to kit lot 869108y showed that the complaint rate is 0.00130%.Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue, however it could have possibly been related to the specific patient sample.
Event or Problem Description